# SDR AALA202401298358

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 73,694 hours, 30,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 4164
- Condition: Sticking
- Location: Mlg
- Part time: 54,618 hours, 32,174 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO PHL, AFTER LOWERING GEAR #1 BRAKE TRIPPLE INDICATOR SHOWED 250 LB PRESSURE REMAINING. THE FLIGHT CREW ACCOMPLISHED A GO AROUND TO CONSULT WITH MOC AND TROUBLESHOOT THE ISSUE. IT WAS DETERMINED THAT THE LOW LEVEL RESIDUAL PRESSURE WOULD HAVE MINIMAL TO NO IMPACT ON LANDING AND THE AIRCRAFT LANDED SAFELY AT PHL. FLIGHT CREW REPORTED WITH DIRECT RIGHT CROSSWIND AIRCRAFT PULLED LEFT ON TAXI. MAINTENANCE FOUND THE #1 BRAKE VERY DIFFICULT TO MOVE WITH THE BRAKES OFF AND REPLACED THE #1 MAIN LANDING GEAR BRAKE PER AMM 32-42-27. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
